# SDR TSAA0333113

- Difficulty date: May 3, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD ENTRY EMERGENCY EXIT LIGHT BATTERY PACK DUE TO INOPERATIVE.  OP CHECK OK.  AIRCAFT RETURNED TO SERVICE.  (M)
